# SDR IPXA11669252

- Difficulty date: September 3, 2011
- Submitted: September 16, 2011
- Operation: Air carrier
- Aircraft: N312UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27763
- Aircraft time: 41,319 hours, 13,091 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Failsafe
- Part number: 145T252427
- Condition: Cracked
- Location: Bs 955 Bulkhead
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C, FUSELAGE LT BS 955 REAR SPAR BULKHEAD SIDE FTG WAS FOUND 1EA FASTENER HOLE CRACKED AT FAIL STRAP ON 2 O/C POSITION THROUGH THICKNESS     FUSELAGE LT BS 955 REAR SPAR BULKHEAD SIDE FTG FAIL SAFE STRAP REPLACED IAW EO NR B767-5350-17922-I, APP 'C' ORG MAT'L IS 2024T351-0750" MACHINED STRAP , CRACK ON 2 O/C POSITION THROUGH THICKNESS FINAL CUTOUT SIZE IS 7.75" X 2" THIS REPAIR IS CLASSIFIED AS A MAJOR REPAIR.
